RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 4, Pages 786–789 (Mi dan34418)  

MATHEMATICS

Infinite nonabelian groups with a condition of minimality for noninvariant abelian subgroups

S. N. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (585 kB)

Bibliographic databases:
UDC: 519.41/47
Presented: В. М. Глушков
Received: 23.05.1968

Citation: S. N. Chernikov, “Infinite nonabelian groups with a condition of minimality for noninvariant abelian subgroups”, Dokl. Akad. Nauk SSSR, 184:4 (1969), 786–789

Citation in format AMSBIB
\Bibitem{Che69}
\by S.~N.~Chernikov
\paper Infinite nonabelian groups with a condition of minimality for noninvariant abelian subgroups
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 4
\pages 786--789
\mathnet{http://mi.mathnet.ru/dan34418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246953}


Linking options:
  • http://mi.mathnet.ru/eng/dan34418
  • http://mi.mathnet.ru/eng/dan/v184/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020